Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Locally compact abelian groups and the variety of topological groups generated by the reals
HTML articles powered by AMS MathViewer

by Sidney A. Morris PDF
Proc. Amer. Math. Soc. 34 (1972), 290-292 Request permission

Abstract:

An LCA group G can be “manufactured” from the group of reals, via repeated operations of taking quotients, subgroups and (arbitrary) cartesian products if and only if G is compactly generated.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22B05
  • Retrieve articles in all journals with MSC: 22B05
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 34 (1972), 290-292
  • MSC: Primary 22B05
  • DOI: https://doi.org/10.1090/S0002-9939-1972-0294560-4
  • MathSciNet review: 0294560